BibTeX record journals/njc/Kann94

download as .bib file

@article{DBLP:journals/njc/Kann94,
  author    = {Viggo Kann},
  title     = {Polynomially Bounded Minimization Problems That Are Hard to Approximate},
  journal   = {Nord. J. Comput.},
  volume    = {1},
  number    = {3},
  pages     = {317--331},
  year      = {1994},
  timestamp = {Wed, 14 Jan 2004 15:33:49 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/njc/Kann94},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}